An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Worst Withdrawal Symptom?

Discussion in 'Withdrawal Symptoms' started by LoveEcho, Jan 18, 2016.

  1. Newtothegame

    Newtothegame Member

    I have that feeling in my legs and arms also. It’s horrible and you can’t find a comfortable position that will get rid of it.
    Dominica and True concern like this.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Newtothegame hey there! thanks for sharing!

    i'm sorry you're feeling like that. and, i hope that it subsides soon!
    Lostboy8731 likes this.
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Lostboy8731 likes this.
  4. True concern

    True concern Community Champion

    It does get better after the physical detox I promise. I did a absolutely insane 27 day cold turkey detox years ago and after a month of agony I don't think I could live through again it did get better
  5. Lostboy8731

    Lostboy8731 Community Champion

    Being that I just recently relapsed after 2.5 years sobriety I'd say at the moment the pressure feeling in my head and muscle aches all over
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Hope your symptoms pass sooner rather than later, @Lostboy8731. Take good care of yourself, my friend.
    Lostboy8731 likes this.
  7. Furio

    Furio Member

    My sense of smell goes off the charts. I could smell a gnat fart at 5 miles away! The diarrhea, and complete "lead suit" feelings are also the worst!
  8. DoxyMom

    DoxyMom Community Champion

    @Furio hello. Are you new? Can you post a new thread in the tell your story section and tell us about yourself? Detox is hard and we want to help.
    Joshstillclean, deanokat and Dominica like this.
  9. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    We would love to hear more about you and your experiences, @Furio. :)
    Joshstillclean likes this.
  10. Joshstillclean

    Joshstillclean Community Champion

    For me the worst withdrawal symptom has always been a spectrum of symptoms that run the full scale of all the usuals plus this one big one. And its rebound effect of the problem that caused me to use that particular drug in the first place. And its for this reason that I have never been able to get clean 100 percent alone. I have done a lot of the work at home but never gotten of so anything completely without going inpatient.
    Opiates-all physical symptoms plus severe depression. No one loved me.
    Cocaine-(not even a drug of choice really but done my fair share) severe anxiety. Lack of motivation. Anti social behavior. Anger.
    Xanax- oh my....SH!T, FU××! IM DYING HERE!
    Alcohol-it just ruined my life completely. Enough said.
    If it were not for the psychological aspect of withdrawal, I think many more people could get clean.
    deanokat and DoxyMom like this.
  11. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Joshstillclean oh that cracks me up... (Xanax...lol) From what I hear though, so very true... benzos are not easy to come off of...
    Joshstillclean likes this.
  12. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Joshstillclean... Yeah, the psychological aspect of withdrawal is a b*tch. And getting off benzos is a b*tch, too. Thanks for sharing your insight and experiences with us, brother. You are an asset to this community. :)
    DoxyMom and Joshstillclean like this.